# SDR P5CA0300925

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,618 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- Engine time: 56,298 hours, 13,816 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ENGINE COMPRESSOR STALL ON DESCENT.  REMOVED AND REPLACED NR 3 ENG, REF PAC ENG CHANGE WORK CARDS 7100-002.
